MAUDE Adverse Event Report: TRUMPF MEDICAL TRUSYSTEM 7500 HYBRID PLUS (FC); SURGICAL TABLE

TRUMPF MEDICAL TRUSYSTEM 7500 HYBRID PLUS (FC); SURGICAL TABLE
Model Number 1854087
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
Issues with the hillrom - trumpf table.The trumpf table is unresponsive and not working correctly.Today, the hybrid staff elevated the table approximately 6 inches, the alarm went off, and the staff were unable to move the table.Eventually, they got the table to move very slightly using the hand control and the alarm stopped.Per email from reporter, neither vendor, siemens or trumpf, can confirm if the problem is on their side and are collaborating to make sure that it doesn¿t happen again.Per email from leader, it still happened and x2 and may be repeated in another facility and cause patient harm.Doctor even refused to use the room until investigated.It was significant enough to shut down our services.Manufacturer response for surgical table, trusystem 7500 hybrid plus (fc) (per site reporter): neither vendor, siemens or trumpf, can confirm if the problem is on their side and are collaborating to make sure that it doesn¿t happen again.

Brand Name
TRUSYSTEM 7500 HYBRID PLUS (FC)
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
TRUMPF MEDICAL
1046 legrand blvd.
charleston SC 29492
MDR Report Key11093609
Report Number11093609
Device Sequence Number11821935
Product Code JEA
UDI-Device Identifier00887761996045
UDI-Public(01)00887761996045(11)190702(240)1854087
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2020
Report Date (Section F) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1854087
Device Catalogue Number1854087
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight114
Date Report Sent to FDA12/14/2020